MAUDE Adverse Event Report: DEPUY MITEK LLC US IMAGE MANAGEMENT SYSTEM- EVOLUTION 4K

DEPUY MITEK LLC US IMAGE MANAGEMENT SYSTEM- EVOLUTION 4K
Model Number EVO4K220
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the customer in (b)(6) that before an unknown surgery on (b)(6) 2021, it was observed that the image management system- evolution 4k device was not able to take the video.Another like device was used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device was received at the service center and evaluated.It was reported that before the unknown operation, noted the device unable to take video.Another device was used to complete the surgery.It will be repaired in china cts, not return to opco.During evaluation, system errors where system cannot be used, system not powering up, system software errors, file /system corruption.The root cause is that the video card failed.The certificate of analysis and certificate of compliance for this manufactured lot is attached to this complaint file.There were no non-conformances or deviations for this lot on the coc.Depuy mitek has an agreement with the legal manufacturer of the device, which obligates mitek to report any product complaints to each manufacturer respectively.Depuy mitek acts strictly as a distributor and is not responsible to investigate these complaints or make decisions regarding mdr and mdv filing.The legal manufacturer has been notified and the objective evidence is attached to this complaint record.The complaint will now be closed.If additional information is received from the legal manufacturer, depuy mitek will reopen the complaint to include this information.Device history lot : the certificate of analysis and certificate of compliance for this manufactured lot was reviewed; and determined that there were no non-conformances or deviations for this lot.

Brand Name
IMAGE MANAGEMENT SYSTEM- EVOLUTION 4K
Common Device Name
IMAGE MANAGEMENT
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6013142063
MDR Report Key12745307
Report Number1221934-2021-03236
Device Sequence Number11924249
Product Code LMB
UDI-Device Identifier00817613020987
UDI-Public00817613020987
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVO4K220
Device Catalogue Number242326
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2021
Supplement Date Received by Manufacturer06/30/2022
Initial Report FDA Received Date11/03/2021
Supplement Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown